Asymptotic behaviour of a model of an age-sex-structured population dynamics
Articles
Vladas Skakauskas
Vilnius University, Lithuania
Published 1998-12-21
https://doi.org/10.15388/NA.1998.2.0.15291
PDF

Keywords

none

How to Cite

Skakauskas V. (1998) “Asymptotic behaviour of a model of an age-sex-structured population dynamics”, Nonlinear Analysis: Modelling and Control, 2(1), pp. 97-100. doi: 10.15388/NA.1998.2.0.15291.

Abstract

This paper deals with a model of an age-sex-structured population consisting of male, single (nonfertilized) female and fertilized female subclasses taking into account random mating of sexes (during the coupling only), and females’ pregnancy. We analyze the special case of this model where death moduli can be decomposed into the sum of two terms: the first depends on age only and represents death by natural causes, while the second is a function of total population and represents environmental effects. For this model the separable solutions are presented and their asymptotic behaviour is demonstrated.

  

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy